|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Ramzdhan
I’m male almost to 40 and notice a dark spot on my lower left leg slightly near to my ankle. The dark area is not itchy/bleeding/painful/swell. However it is noticeable there is less muscle in comparison to the same area on my lower right leg. Please advise if this is cause for concern. Thank you
Hi and thank you for asking us
Through the question and statement you gave on the above section, i completely understand your concern over this matter. For your information most discoloration of the lower leg is due to hemosiderin staining. Some of the common causes that can lead to hemosiderin staining are due to:
If the symptom worsens as in you feel pain, bleeding or oozing sores, I advice you to seek a doctor at your nearest clinic immediately.
Although this is a general explanation over this matter, I cannot give you a proper diagnosis over the matter as a physical examination needs to be done. If you have any more enquiries, you can click on the link (DoctorOnCall) and speak to our doctors in private and get the consultation you need on the phone. Thank you.